# SDR A6WA202110297942

- Difficulty date: August 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,871 hours, 39,263 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Part number: DWG60023044
- Part serial: NSN
- Condition: None
- Location: Hor Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE COMMON TO H/STAB LHS LOWER DOUBLER (DWG 600-23044) AND RIB (DWG 601R23030) AT PCU ACCESS DOOR. HOLE DIMENSIONS AT DOUBLER ARE  (P2) = .370" X .250.  HOLE DIMENSIONS AT RIB ARE (P1) = .370" X .370.  ***AIRCRAFT REMOVED FROM SERVICE***  REAMED HOLES TO FOLLOWING DIMENSIONS: (P1) = .3750" AND (P2) = 0.3750". PERFORMED HFEC WITH NO INDICATIONS. FABRICATED 2 EACH FREEZE PLUGS OUT OF 7075-T6 ALUMINUM ALLOY. INSTALLED FREEZE PLUG AT EACH HOLE LOCATION. OPENED HOLES AT (P1) AND (P2) TO 0.190" - 0.192" DIA. RESTORED PROTECTIVE FINISH. ALL WORK PERFORMED IAW MHIRJ REO 601R-55-11-698 REV (--) DATED 2021-10-27. WORK PERFORMED UNDER AERSALE WORK #003442 CARD #00011 TT: 39,871  TC: 39,263
